# SDR IXXA09SMN038S

- Difficulty date: March 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT PASSENGER DOOR FITTING CRACKED AT STATION 1621.000.  REMOVED CRACKED FITTING.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1.
